# SDR REXA2021112901039

- Difficulty date: November 21, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 10061
- Aircraft time: 42,019 hours, 32,423 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Part number: CC67011510100
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD MULT-FUNCTION SPOILERS CENTER HINGE ON LEADING EDGE IS BENT - REPAIRED RH OB MFS IAW MHIRJ REO 670-57-73-048 DATED 2021-11-17 WVAC EMP STAMP # 776 MTC
